MathSciNet Relay Station
MathSciNet bibliographic data
MR659149 (83h:55019) 55P60 (55P62 57R15)
Glover, Henry H.; Mislin, Guido On the genus of generalized flag manifolds. Enseign. Math. (2) 27 (1981), no. 3-4, 211–219 (1982).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement